# SDR DALA2019031901839

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,244 hours, 28,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 FLT. ATT. HAD DIFFICULTY ARMING L4 DOOR. ARMING HANDLE STUCK IN MIDDLE POSITION. CORRECTIVE ACTION: FOUND L4 DOOR GIRT BAR OUT OF POSITION. RE-INSTALLED L4 DOOR GIRT BAR PER AMM 25-66. (5307310)
